Article

Clofazimine‑induced premaculopathy in a vitiliginous patient

Nirupama Kasturi1★, Renuka Srinivasan1★ Corresponding author

  1. 1Department of Ophthalmology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India Case Report.

CORRESPONDENCE

Nirupama Kasturi

Department of Ophthalmology, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India Case Report.

kasturiniru@gmail.com

Received: 28-04-2016; Revised: 09-07-2016; Accepted: 15-07-2016.

Volume 7, Issue 3 · pp. 149–151 · PUBLISHED 2016 · DOI: 10.4103/0976-500X.189685

View on JPP original site ↗

ABSTRACT

A 26‑year‑old male vitiliginous patient presented with decreased visual acuity because of a central scotoma in the left eye with no significant retinal changes on fundus examination. In this case report, a diagnosis of possible drug‑induced premaculopathy was made, and the drugs were withdrawn. On the follow‑up, after 3 months, the visual acuity in the left eye gradually improved. Early suspicion of drug‑induced maculopathy and withdrawal of the drug may prevent the progression of maculopathy.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Kasturi, N., & Srinivasan, R. (2016). Clofazimine‑induced premaculopathy in a vitiliginous patient. Journal of Pharmacology and Pharmacotherapeutics, 7(3), 149–151. https://doi.org/10.4103/0976-500X.189685